# SDR VNAA2024082711105

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 43,913 hours, 33,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 16342H3005
- Condition: Unserviceable
- Location: Zone 200
- Part time: 10,422 hours, 9,264 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW ARCING / INSTALLED FLIGHT COMPARTMENT RH SIDE WINDOW IAW CRJ700 AMM 56-12-01-400-801-A01-PSA. LEAK CHECK AND OPERATIONAL TEST OF WINDOW  TEMP CONTEROLLER IAW CRJ700 AMM 21-31-00-910-801-A01 AND AMM 30-41-06-710-801-A01 RESPECTIVELY. ALL CHECKS GOOD
